# SDR C8GA20090196

- Difficulty date: July 31, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498146
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX, PERFORMING INSP, IT WAS NOTED THAT STR 26R BS 735 IS CORRODED. CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED SECTION OF STR, FABRICATED FILLER FROM BAC 1498-146 DIM 2.625 INCHES, FABRICATED REPAIR SPLICE FROM BAC 1498-131 DIM 12.375 INCHES.  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
